Enriquez, Nathanaël; Franchi, Jacques
Masse des pointes, temps de retour et enroulements en courbure négative
Bulletin de la Société Mathématique de France, Tome 130 (2002) no. 3 , p. 349-386
Zbl 1035.37026 | MR 1943882 | 1 citation dans Numdam
doi : 10.24033/bsmf.2423
URL stable : http://www.numdam.org/item?id=BSMF_2002__130_3_349_0

Classification:  37A50,  37D40
Mots clés: variété hyperbolique de volume infini, mesure de Patterson-Sullivan, mesure de Palm
Soient Γ un groupe discret géométriquement fini d’isométries d’une variété de Hadamard pincée X et 𝒫 une pointe de l’orbifold associé :=ΓX. Munissant T 1 de sa mesure de Patterson-Sullivan m, nous obtenons une estimation asymptotique de la masse d’un petit voisinage horocyclique de 𝒫, moyennant une hypothèse sur la croissance du sous-groupe parabolique associé à 𝒫, hypothèse qui est réalisée si X est symétrique de rang 1. Nous en déduisons une estimation asymptotique du temps de retour du flot géodésique près de 𝒫, et de la loi de la durée d’une excursion du flot géodésique près de 𝒫. Dans le cas particulier des orbifolds hyperboliques réels ou complexes, nous précisons ces estimations, et nous calculons de plus la loi asymptotique de l’enroulement d’une excursion du flot géodésique près de 𝒫.
Let Γ be a geometrically finite discrete group of isometries of a Hadamard manifold X, and 𝒫 a cusp of the orbifold associated to :=ΓX. T 1 being endowed with its Bowen-Margulis-Patterson-Sullivan m, we obtain the asymptotic of the mass of a small horocyclic neighbourhood of 𝒫, after introducing an assumption on the growth of the parabolic neighbourhood associated with 𝒫, which is automatically verified when X is symmetric of rank 1. We deduce the asymptotic of the time of return of the geodesic flow near 𝒫. In the special case of real and complex hyperbolic orbifolds, we precise these asymptotics, and we compute also the asmptotic law of the winding of the geodesic flow near 𝒫.

Bibliographie

[1] B. Apanasov & X. Xie - « Geometrically finite complex hyperbolic manifolds », Intern. J. of Math. 8 (1997), no. 6, p. 703-757. MR 1470852 | Zbl 0912.53027

[2] M. Bourdon - « Structure conforme au bord et flot géodésique d’un CAT(-1)-espace », L'Ens. Math. 41 (1995), p. 63-102. MR 1341941 | Zbl 0871.58069

[3] B. Bowditch - « Geometrical finiteness with variable negative curvature », Duke Math. J. 77 (1995), no. 1, p. 229-274. MR 1317633 | Zbl 0877.57018

[4] K. Corlette & A. Iozzi - « Limit sets of discrete groups of isometries of exotic hyperbolic spaces », Trans. AMS 351 (1999), no. 4, p. 1507-1530. MR 1458321 | Zbl 0932.37011

[5] F. Dal'Bo, J.-P. Otal & M. Peigné - « Séries de Poincaré des groupes géométriquement finis », Israël J. Math. 118 (2000), p. 109-124. MR 1776078 | Zbl 0968.53023

[6] J. De Sam Lazaro & P.-A. Meyer - « Questions de théorie des flots », Séminaire de Probabilités IX (P.-A. Meyer, éd.), Lecture Notes, vol. 465, Springer, 1975. Zbl 0311.60019

[7] N. Enriquez, J. Franchi & Y. Le Jan - « Stable windings on hyperbolic surfaces », Prob. Th. Rel. Fields 119 (2001), p. 213-255. MR 1818247 | Zbl 1172.37311

[8] W. Feller - An introduction to probability theory and its applications, II, J. Wiley, New-York, 1966, 1971. Zbl 0219.60003

[9] W. Goldman - Complex hyperbolic geometry, Oxford Univ. Press, 1999. MR 1695450 | Zbl 0939.32024

[10] Y. Guivarc'H & Y. Le Jan - « Asymptotic winding of the geodesic flow on modular surfaces and continued fractions » 26 (1993), no. 1, p. 23-50. Numdam | MR 1209912 | Zbl 0784.60076

[11] S. Hersonsky & F. Paulin - « On the volumes of complex hyperbolic manifolds », Duke Math. J. 84 (1996), no. 3, p. 719-737. MR 1408542 | Zbl 0866.53036

[12] -, « On the rigidity of discrete isometry groups of negatively curved spaces », Comment. Math. Helv. 72 (1997), p. 349-388. MR 1476054 | Zbl 0908.57009

[13] -, « Diophantine approximation in negatively curved manifolds and in the Heisenberg group », version préliminaire, 2001.

[14] V. Kaimanovich - « Invariant measures of the geodesic flow and measures at infinity of negatively curved manifolds », Ann. IHP Phys. Th. 53 (1990), no. 4, p. 361-393. Numdam | MR 1096098 | Zbl 0725.58026

[15] S. Patterson - « Lectures on measures on limit sets of Kleinian groups », Analytical and geometrical aspects of hyperbolic space (D. Epstein, éd.), London Math. Society, Lecture Note Series, vol. 111, Cambridge University Press, 1987, p. 281-323. MR 903855 | Zbl 0611.30036

[16] T. Roblin - « Sur la fonction orbitale des groupes discrets en courbure négative », Ann. Inst. Fourier 52 (2002), no. 1, p. 145-151. Numdam | MR 1881574 | Zbl 1008.20040

[17] D. Sullivan - « The density at infinity of a discrete group of hyperbolic motions », Publ. Math. IHES 50 (1979), p. 171-209. Numdam | MR 556586 | Zbl 0439.30034

[18] -, « Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups », Acta Math. 153 (1984), p. 259-277. MR 766265 | Zbl 0566.58022